King's College London

Research portal

On the propagation of tsunami waves, with emphasis on the tsunami of 2004

Research output: Contribution to journalArticle

Standard

On the propagation of tsunami waves, with emphasis on the tsunami of 2004. / Constantin, Adrian.

In: Discrete and continuous dynamical systems-Series b, Vol. 12, No. 3, 10.2009, p. 525-537.

Research output: Contribution to journalArticle

Harvard

Constantin, A 2009, 'On the propagation of tsunami waves, with emphasis on the tsunami of 2004', Discrete and continuous dynamical systems-Series b, vol. 12, no. 3, pp. 525-537. https://doi.org/10.3934/dcdsb.2009.12.525

APA

Constantin, A. (2009). On the propagation of tsunami waves, with emphasis on the tsunami of 2004. Discrete and continuous dynamical systems-Series b, 12(3), 525-537. https://doi.org/10.3934/dcdsb.2009.12.525

Vancouver

Constantin A. On the propagation of tsunami waves, with emphasis on the tsunami of 2004. Discrete and continuous dynamical systems-Series b. 2009 Oct;12(3):525-537. https://doi.org/10.3934/dcdsb.2009.12.525

Author

Constantin, Adrian. / On the propagation of tsunami waves, with emphasis on the tsunami of 2004. In: Discrete and continuous dynamical systems-Series b. 2009 ; Vol. 12, No. 3. pp. 525-537.

Bibtex Download

@article{cd92d54cc86148b0a6e2bf04595b7e48,
title = "On the propagation of tsunami waves, with emphasis on the tsunami of 2004",
abstract = "In this review paper we discuss the range of validity of nonlinear dispersive integrable equations for the modelling of the propagation of tsunami waves. For the 2004 tsunami the available measurements and the geophyiscal scales involved rule out a connection between integrable nonlinear wave equations and tsunami dynamics.",
author = "Adrian Constantin",
year = "2009",
month = oct,
doi = "10.3934/dcdsb.2009.12.525",
language = "English",
volume = "12",
pages = "525--537",
journal = "Discrete and continuous dynamical systems-Series b",
issn = "1531-3492",
publisher = "Southwest Missouri State University",
number = "3",

}

RIS (suitable for import to EndNote) Download

TY - JOUR

T1 - On the propagation of tsunami waves, with emphasis on the tsunami of 2004

AU - Constantin, Adrian

PY - 2009/10

Y1 - 2009/10

N2 - In this review paper we discuss the range of validity of nonlinear dispersive integrable equations for the modelling of the propagation of tsunami waves. For the 2004 tsunami the available measurements and the geophyiscal scales involved rule out a connection between integrable nonlinear wave equations and tsunami dynamics.

AB - In this review paper we discuss the range of validity of nonlinear dispersive integrable equations for the modelling of the propagation of tsunami waves. For the 2004 tsunami the available measurements and the geophyiscal scales involved rule out a connection between integrable nonlinear wave equations and tsunami dynamics.

U2 - 10.3934/dcdsb.2009.12.525

DO - 10.3934/dcdsb.2009.12.525

M3 - Article

VL - 12

SP - 525

EP - 537

JO - Discrete and continuous dynamical systems-Series b

JF - Discrete and continuous dynamical systems-Series b

SN - 1531-3492

IS - 3

ER -

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454